Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 110, NWS Wilmington, OH

May 10, 2011Fayette County, Pickaway County, Ross County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 10, 2011, 9:25 PM EDT for Fayette County, Pickaway County, Ross County, Ohio. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2011, 9:25 PM EDT (01:25 UTC)
Expired
May 10, 2011, 10:15 PM EDT
In force
50 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Fayette County, OH, Pickaway County, OH, Ross County, OH

The radar

The Cincinnati radar (KILN), 43 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 9:32 PM EDTHAIL 0.53 Nne Good Hope, OH
May 10, 10:13 PM EDTHAIL 12 Nne Greenfield, OHESTIMATED TIME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 48 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.4 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1068 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1068 J/kg
Mixed-layer CIN
-186 J/kg
Mixed-layer LCL
2337 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

692 
WUUS51 KILN 110125
SVRILN
OHC047-129-141-110215-
/O.NEW.KILN.SV.W.0110.110511T0125Z-110511T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
925 PM EDT TUE MAY 10 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FAYETTE COUNTY IN CENTRAL OHIO...
  SOUTHWESTERN PICKAWAY COUNTY IN CENTRAL OHIO...
  WESTERN ROSS COUNTY IN SOUTHWEST OHIO...

* UNTIL 1015 PM EDT.

* AT 921 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR BLOOMINGBURG...MOVING SOUTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEW HOLLAND...

IN ADDITION...ROCK MILLS...STATE ROUTE 207 AT US ROUTE 22...GOOD
HOPE...CLARKSBURG...SOUTH SALEM...FRANKFORT AND BOURNEVILLE ARE NEAR
THE PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 68 AND 76...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3926 8316 3930 8331 3936 8338 3937 8337
      3938 8340 3948 8353 3965 8359 3971 8351
      3970 8337 3953 8305 3936 8305
TIME...MOT...LOC 0125Z 318DEG 37KT 3955 8333

$$

HATZOS
2 follow-up statements
011 
WWUS51 KILN 110143
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
943 PM EDT TUE MAY 10 2011

OHC047-129-141-110215-
/O.CON.KILN.SV.W.0110.000000T0000Z-110511T0215Z/
FAYETTE OH-PICKAWAY OH-ROSS OH-
943 PM EDT TUE MAY 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR SOUTHWESTERN PICKAWAY AND EASTERN FAYETTE COUNTIES IN CENTRAL
OHIO...AND WESTERN ROSS COUNTY IN SOUTHWEST OHIO...

AT 938 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR GOOD HOPE...MOVING SOUTHEAST AT 35 MPH.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN FAYETTE...
SOUTHWESTERN PICKAWAY AND WESTERN ROSS COUNTIES...INCLUDING SOUTH
SALEM...FRANKFORT AND BOURNEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. AS STORMS
APPROACH...SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM
WINDOWS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3926 8316 3930 8331 3936 8338 3937 8337
      3938 8340 3953 8350 3963 8346 3964 8336
      3961 8326 3951 8305 3936 8305
TIME...MOT...LOC 0143Z 324DEG 30KT 3942 8325

$$

HATZOS
502 
WWUS51 KILN 110217
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1017 PM EDT TUE MAY 10 2011

OHC047-129-141-110226-
/O.EXP.KILN.SV.W.0110.000000T0000Z-110511T0215Z/
FAYETTE OH-PICKAWAY OH-ROSS OH-
1017 PM EDT TUE MAY 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PICKAWAY AND
EASTERN FAYETTE COUNTIES IN CENTRAL OHIO...AND WESTERN ROSS COUNTY IN
SOUTHWEST OHIO HAS EXPIRED...

AN ADDITIONAL SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR 
FAYETTE...HIGHLAND...PIKE AND ROSS COUNTIES.

SMALL HAIL AND HEAVY RAIN REMAIN POSSIBLE WITH OTHER THUNDERSTORMS 
IN PICKAWAY COUNTY.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3926 8316 3930 8331 3936 8338 3937 8337
      3938 8340 3953 8350 3963 8346 3964 8336
      3961 8326 3951 8305 3936 8305
TIME...MOT...LOC 0143Z 324DEG 30KT 3942 8325

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 8:26 PM EDT, 59 minutes earlier.

Area forecast discussion, May 10, 8:26 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
826 PM EDT TUE MAY 10 2011

.SYNOPSIS...
A MID LVL RIDGE AXIS LOCATED FROM THE WESTERN GREAT LAKES
SOUTHWARD TO THE LOWER MISSISSIPPI VALLEY WILL MOVE SLOWLY
EAST ACROSS THE FORECAST AREA THROUGH THE END OF THE WORK WEEK.
MEANWHILE...A WARM FRONTAL BOUNDARY WILL REMAIN ACROSS THE
REGION...EVENTUALLY WASHING OUT BY THE END OF THE WORK WEEK.
SUMMER-LIKE TEMPERATURES CAN BE EXPECTED DURING THIS PERIOD.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
CONVECTION HAS WANED ACROSS THE REGION...AND THIS SHOULD CONTINUE
OVERNIGHT AS SURFACE BASED INSTABILITY DECREASES AND EMBEDDED WEAK
UPR LVL WX DISTURBANCES ROTATE SE AWAY FROM OUR AREA. GIVEN THAT
A WARM FRONTAL BOUNDARY WILL REMAIN IN THE AREA...CAN NOT RULE
OUT A SMALL CHANCE OF A SHOWER OR THUNDERSTORMS POSSIBLY FLARING
UP HERE AND THERE...BUT FOR THE MOST PART...THE MAJORITY OF THE
REGION SHOULD BE DRY FOR THE REMAINDER OF THE OVERNIGHT HOURS.
OVERNIGHT LOWS WILL FALL INTO THE LOWER AND MID 60S.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
A SUMMER-LIKE PATTERN IS IN THE OFFING DURING THE SHORT TERM PERIOD.

A MID LVL RIDGE AXIS WILL SLOWLY MOVE EAST ACRS THE FORECAST AREA
THROUGH THE PERIOD. HOWEVER...THE RIDGE WILL NOT BRING COMPLETE
DRY WEATHER AS A WARM AND HUMID AIRMASS WILL BE IN PLACE.
THIS...ALONG WITH WEAK LOW LEVEL FORCING AND WEAK WX DISTURBANCES
ROTATING THROUGH THE UPPER LEVEL FLOW...WILL RESULT IN CHANCES OF
SHOWERS AND THUNDERSTORMS. THE BEST CHANCES WILL LIKELY OCCUR DURING
THE PEAK HEATING OF THE DAY INTO THE EVENING HOURS. HIGHS IN THE
LOWER AND MID 80S AND LOWS IN THE LOWER AND MID 60S ARE EXPECTED
WEDNESDAY AND THURSDAY. ON FRIDAY...MORE CLOUD COVER A LITTLE
HIGHER CHC FOR PCPN WILL TEMPER HIGHS DOWN INTO THE UPPER 70S TO THE
LOWER 80S.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A HIGHLY AMPLIFIED UPPER LEVEL FLOW PATTERN IS ANTICIPATED DURING
THE LONG TERM PERIOD. IN FACT...THE FLOW WILL BECOME BLOCKY IN
NATURE AND WILL RESULT IN LARGE SYNOPTIC SCALE SYSTEMS TO MOVE
MORE NORTH TO SOUTH THAN WEST TO EAST. HAVE USED A BLEND OF THE
NCEP/HPC GUIDANCE AND THE 00Z ECMWF TO KEEP SOME CONTINUITY TO THE
FORECAST AS WELL AS TO BETTER COLLABORATE WITH SURROUNDING
OFFICES.

AN UPR LEVEL CLOSED LOW IS FORECAST TO MOVE SLOWLY SOUTHWARD FROM
THE MID MS RIVER VALLEY INTO THE LOWER GULF COAST STATES FROM
SATURDAY INTO MONDAY. AS THIS OCCURS...A COLD FRONT WILL SLIDE
FROM NORTH TO SOUTH ACRS THE AREA FRIDAY NIGHT INTO SATURDAY.
A MOISTURE FETCH OFF THE ATLANTIC WILL BE PULLED BACK WEST INTO
THE REGION...RESULTING IN THE THREAT FOR PCPN. HAVE KEPT BOTH A
CHANCE OF SHOWERS AND THUNDERSTORMS GOING SATURDAY INTO SATURDAY
NIGHT...TRANSITIONING OVER TO A CHANCE OF SHOWERS ON SUNDAY AS
INSTBY DECREASES WITH A COOLER AIRMASS. MODEL TRENDS INDICATE THAT
THE THREAT OF PCPN WILL BE SLOW TO EXIT THE REGION SUNDAY NIGHT
INTO MONDAY GIVEN THE SLOW MOVEMENT OF SYNOPTIC SYSTEMS. SFC HIGH
PRESSURE IS POISED AT THIS TIME TO BUILD INTO THE REGION MONDAY
NIGHT INTO TUESDAY WHICH SHOULD ALLOW THE REGION TO DRY OUT BY
THEN. TEMPERATURES THROUGH THE PERIOD WILL SHOW A COOLING TREND
GIVEN CLOUDS...PCPN AND A NORTHEAST SFC WIND FLOW. COULD EVEN BE
COOLER THAN CURRENTLY FORECAST...BUT WILL NOT GO THAT EXTREME AT
THIS TIME.

&&

.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
SHOWER AND THUNDERSTORM ACTIVITY IS COMING TO AN END ACROSS MUCH
OF OUR AREA WITH BROKEN MID AND UPPER LEVEL CLOUD COVER REMAINING.
CANNOT RULE OUT ISOLATED SHOWERS OVERNIGHT ALONG A BOUNDARY THAT
IS CURRENTLY IN PLACE ACROSS THE REGION. EXPECT GRADUAL CLEARING
TONIGHT...HOWEVER PATCHY FOG WILL BE POSSIBLE. CURRENTLY HAVE MVFR
FORECAST OVERNIGHT FOR LUK/DAY...KEEPING IN MIND THAT IF FOG DOES
BEGIN TO DEVELOP...THAT VISIBILITIES AND CEILINGS MAY BECOME WORSE
THAN CURRENTLY FORECAST. SCATTERED THUNDERSTORMS ARE EXPECTED
WEDNESDAY AFTERNOON...WITH LESS OVERALL COVERAGE COMPARED TO
TUESDAY.

OUTLOOK...THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SATURDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...HICKMAN
LONG TERM...HICKMAN
AVIATION...LATTO
Hazardous weather outlook, May 10, 8:31 PM EDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
831 PM EDT TUE MAY 10 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-120045-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
831 PM EDT TUE MAY 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 10, 8:24 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
824 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     FLASH FLOOD      5 S ADELPHI             39.39N 82.73W
05/10/2011                   HOCKING            OH   LAW ENFORCEMENT

            REPORTS OF PEOPLE TRAPPED IN HOMES DUE TO HIGH
            WATER...WITH RAPID RISES ALONG ROUTE ROUTE 327 IN
            SOUTHWEST HOCKING COUNTY.

&&

JDR
Local storm report, May 10, 8:33 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
833 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 PM     HAIL             4 ENE WHEELERSBURG      38.76N 82.77W
05/10/2011  E0.88 INCH       SCIOTO             OH   PUBLIC

&&

HATZOS
Local storm report, May 10, 9:02 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
902 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      2 S STOCKDALE           38.93N 82.86W
05/10/2011                   SCIOTO             OH   COUNTY OFFICIAL

            FIRE DEPARTMENT PERFORMING WATER RESCUE FROM HOME IN HIGH
            WATERS

&&

ASL
Local storm report, May 10, 9:03 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
903 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      3 E SOUTH WEBSTER       38.82N 82.67W
05/10/2011                   SCIOTO             OH   COUNTY OFFICIAL

            SEVERAL HOMES WITH WATER RESCUES UNDERWAY. 3 FEET OF
            WATER ON HWY 140 RESULTING IN CLOSURES. WATER NOW
            RECEEDING.

&&

ASL
Local storm report, May 10, 9:18 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
918 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     FLOOD            3 E WHEELERSBURG        38.73N 82.79W
05/10/2011                   SCIOTO             OH   TRAINED SPOTTER

            WATER OUT OF CREEK BANKS/ROAD BLOCKED DUE TO SEVERAL
            INCHES OF WATER FLOWING OVER ROAD

&&

MPADGETT
Special weather statement, May 10, 9:20 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
920 PM EDT TUE MAY 10 2011

OHZ054-063-064-073-110145-
FAYETTE OH-MADISON OH-PICKAWAY OH-ROSS OH-
920 PM EDT TUE MAY 10 2011

...STRONG THUNDERSTORMS WILL AFFECT WESTERN ROSS...PICKAWAY...
SOUTHEASTERN MADISON AND FAYETTE COUNTIES THROUGH 945 PM EDT...

AT 917 PM EDT...RADAR INDICATED AN AREA OF STRONG THUNDERSTORMS
BETWEEN WASHINGTON COURT HOUSE AND DARBYVILLE...AND ALSO EXTENDING
NORTHWEST TO NEAR BLOOMINGBURG. THESE STORMS ARE MOVING SOUTHEAST AT
40 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS. THESE STORMS ARE ALSO CAPABLE OF PRODUCING VERY
HEAVY RAINFALL.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WILLIAMSPORT...
CIRCLEVILLE AND LOGAN ELM VILLAGE.

ALSO...ROCK MILLS...GOOD HOPE...CLARKSBURG...PICKAWAY COUNTY
AIRPORT...FRANKFORT...ANDERSONVILLE...SUMMITHILL AND BOURNEVILLE ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3972 8286 3919 8310 3939 8337 3942 8352
      3969 8359 3974 8340 3977 8325

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 9:20 PM EDTSpecial Weather StatementILNFayette, Pickaway, Ross25 min
May 10, 9:54 PM EDTSpecial Weather StatementILNHocking36 min
May 10, 10:09 PM EDTSevere Thunderstorm WarningILNFayette, Highland, Pike, Ross51 min
May 10, 10:20 PM EDTSpecial Weather StatementILNMadison25 min
May 10, 10:44 PM EDTFlash Flood WarningILNFayette, Pickaway, Ross3 hr
May 10, 11:00 PM EDTSevere Thunderstorm WarningILNFayette, Pickaway, Pike, Ross, Scioto45 min
May 10, 11:05 PM EDTSevere Thunderstorm WarningILNFayette, Madison40 min
May 10, 11:30 PM EDTFlash Flood WarningILNPike, Ross5 hr
May 10, 11:34 PM EDTSevere Thunderstorm WarningILNAdams, Pike, Scioto41 min
May 10, 11:43 PM EDTSevere Thunderstorm WarningILNFayette, Highland, Ross47 min
May 10, 11:54 PM EDTSpecial Weather StatementILNMadison36 min
May 11, 12:09 AM EDTAreal Flood AdvisoryILNPike, Scioto3 hr
May 11, 12:14 AM EDTSevere Thunderstorm WarningILNAdams, Scioto46 min
May 11, 12:26 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Fayette, Madison49 min
May 11, 12:47 AM EDTSpecial Weather StatementILNLogan28 min
May 11, 12:53 AM EDTSevere Thunderstorm WarningILNAdams, Scioto53 min
May 11, 1:05 AM EDTSpecial Weather StatementILNAuglaize, Hardin40 min
May 11, 1:14 AM EDTSevere Thunderstorm WarningILNClinton, Fayette, Highland, Madison, Ross46 min
May 11, 1:19 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Logan, Madison41 min
May 11, 1:27 AM EDTFlash Flood WarningILNChampaign, Clark, Fayette, Madison, Ross4 hr
May 11, 1:37 AM EDTSpecial Weather StatementILNScioto23 min
May 11, 1:58 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Fayette, Greene, Madison47 min
May 11, 1:59 AM EDTSpecial Weather StatementILNFayette31 min
May 11, 2:17 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami, Shelby43 min
May 11, 2:25 AM EDTRiver Flood WarningILNPike, Scioto39 hr
May 11, 2:25 AM EDTRiver Flood WarningILNRoss6 hr
May 11, 2:44 AM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Highland46 min
May 11, 2:59 AM EDTSpecial Weather StatementILNChampaign, Clark, Greene46 min
May 11, 3:24 AM EDTFlash Flood WarningILNLogan3 hr
May 11, 3:26 AM EDTSevere Thunderstorm WarningILNChampaign, Logan49 min
May 11, 3:53 AM EDTAreal Flood WarningILNPike, Ross6 hr
May 11, 3:59 AM EDTAreal Flood AdvisoryILNAdams, Scioto3 hr
May 11, 4:03 AM EDTSpecial Weather StatementILNHardin27 min
May 11, 4:31 AM EDTAreal Flood AdvisoryILNAuglaize, Hardin3 hr
May 11, 4:55 AM EDTSpecial Weather StatementILNHardin35 min
May 11, 5:02 AM EDTFlash Flood WarningILNHardin101 min
May 11, 5:22 AM EDTAreal Flood WarningILNChampaign, Clark, Fayette, Madison9 hr
May 11, 5:51 AM EDTAreal Flood WarningILNLogan4 hr
May 11, 9:48 AM EDTAreal Flood WarningILNLogan4 hr
May 11, 9:52 AM EDTAreal Flood WarningILNPike, Ross4 hr
May 11, 1:47 PM EDTAreal Flood WarningILNLogan4 hr
May 11, 1:51 PM EDTAreal Flood WarningILNRoss4 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.